Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6874
Title: Convergence of joint moments for independent random patterned matrices
Authors: Bose, Arup
Hazra, Rajat Subhra
Saha, Koushik
Keywords: Probabilities
Mathematical moments
Algebra
Random variables
Issue Date: 2011
Citation: The Annals of Probability, v.39, no.4, p.1607-1620
URI: http://hdl.handle.net/123456789/6874
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Convergence of joint moments for independent random patterned matrices.pdf924.53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.